# SDR CA090304011

- Difficulty date: February 13, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT REPORTED OIL PRESSURE FLUCTUATIONS ON THE NR 1 ENGINE DURING FLIGHT. PILOT SHUTDOWN ENGINE AND CARRIED OUT A SINGLE ENGINE PRECAUTIONARY LANDING. POST FLIGHT INSP REVEALED A CRACK ON THE AGB HSG AND OIL LOSS ON THE NR1 ENGINE. ENGINE IS BEING REPLACED. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
